`a`
Mathematical Biosciences and Engineering (MBE)
 

Global analysis of a delayed vector-bias model for malaria transmission with incubation period in mosquitoes
Pages: 165 - 174, Issue 1, January 2012

doi:10.3934/mbe.2012.9.165      Abstract        References        Full text (344.0K)           Related Articles

Cruz Vargas-De-León - Unidad Académica de Matemáticas, Universidad Autónoma de Guerrero, Av. Lázaro Cárdenas C.U., Chilpancingo, Guerrero, Mexico (email)

1 F. Chamchod and N. F. Britton, Analysis of a vector-bias model on malaria transmission, Bull. Math. Biol., 73 (2011), 639-657.       
2 G. R. Hosack, P. A. Rossignol and P. van den Driessche, The control of vector-borne disease epidemics, J. Theoret. Biol., 255 (2008), 16-25.
3 G. Huang, Y. Takeuchi, W. Ma and D. Wei, Global stability for delay SIR and SEIR epidemic models with nonlinear incidence rate, Bull. Math. Biol., 72 (2010), 1192-1207.       
4 G. Huang, Y. Takeuchi and W. Ma, Lyapunov functionals for delay differential equations model of viral infections, SIAM J. Appl. Math., 70 (2010), 2693-2708.       
5 G. Huang and Y. Takeuchi, Global analysis on delay epidemiological dynamic models with nonlinear incidence, J. Math. Biol., 63 (2011), 125-139.
6 J. G. Kingsolver, Mosquito host choice and the epidemiology of malaria, Am. Nat., 130 (1987), 811-827.
7 A. Korobeinikov, Lyapunov functions and global stability for SIR and SIRS epidemiological models with non-linear transmission, Bull. Math. Biol., 68 (2006), 615-626.       
8 A. Korobeinikov, Global properties of infectious disease models with nonlinear incidence, Bull. Math. Biol., 69 (2007), 1871-1886.       
9 A. Korobeinikov, Global asymptotic properties of virus dynamics models with dose-dependent parasite reproduction and virulence, and nonlinear incidence rate, Math. Medic. Biol., 26 (2009), 225-239.
10 Y. Kuang, "Delay Differential Equations with Applications in Population Dynamics,'' Mathematics in Science and Engineering, 191, Academic Press, Inc., Boston, MA, 1993.       
11 R. Lacroix, W. R. Mukabana, L. C. Gouagna and J. C. Koella, Malaria infection increases attractiveness of humans to mosquitoes, PLOS Biol., 3 (2005), e298.
12 Y. Lou and X.-Q. Zhao, A reaction-diffusion malaria model with incubation period in the vector population, J. Math. Biol., 62 (2011), 543–-568.       
13 M. Y. Li and H. Shu, Global dynamics of an in-host viral model with intracellular delay, Bull. Math. Biol., 72 (2010), 1492-1505.       
14 G. Macdonald, The analysis of equilibrium in malaria, Trop. Dis. Bull., 49 (1952), 813-829.
15 C. C. McCluskey, Complete global stability for an SIR epidemic model with delay-Distributed or discrete, Nonlinear Anal. RWA, 11 (2010), 55-59.       
16 C. C. McCluskey, Global stability for an SIR epidemic model with delay and nonlinear incidence, Nonlinear Anal. RWA, 11 (2010), 3106-3109.       
17 R. Ross, "The Prevention of Malaria,'' Second edition, Murray, London, 1911.
18 C. Vargas-De-León, Global properties for virus dynamics model with mitotic transmission and intracellular delay, J. Math. Anal. Appl., 381 (2011), 884-890.       
19 C. Vargas-De-León and G. Gómez-Alcaraz, Global stability conditions of delayed SIRS epidemiological model for vector diseases, Foro-Red-Mat: Revista Electrónica de Contenido Matemático, 28 (2011). Available from: http://www.red-mat.unam.mx/foro/volumenes/vol028.

Go to top